# SDR SIMA2012038007

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 28,404 hours, 26,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6482
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4347 THE CREW REPORTED THE FLASHLIGHT ABOVE THE FLIGHT ATTENANDT FELL OUT ON TAKEOFF ROLL.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
